# SDR COMA9630021

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100502
- Condition: Not Sealed
- Location: Rt Cockpit
- Part time: 12,136 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WINDSHIELD SQUEALS DURING FLIGHT.  REPLACED COPILOTS WINDSHIELD.
